# SDR REXA2016070401307

- Difficulty date: July 4, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684LB IS CHAFED AND NEEDS FURTHER EVALUATION.  PANEL 684LB OUT OF LIMITS IAW SRM 57-51-01-101-001-A01.  RECEIVED SERVICEABLE PANEL, PN CC670-14177-2.  LOCATED, DRILLED AND COUNTERSUNK IAW SRM 51-40-11-001-001-A01.
